Wednesday, March 14, 2007

More of a mini break

I keep thinking of things I want to write about, stupid shit I want to say or tell random strangers about, so I'm back. Besides, my head's in a better place. And Oh, The Joys keeps making me laugh my ass off, the wench, so I can't stay depressed and angsty for too long.

Paxil sucks, though. Man, I was a mess there for about a week. I'm getting new medication today, so hopefully I won't have any more of these freakouts. They really aren't a lot of fun.

In other news, I'm teaching myself to knit. This should provide endless blog fodder as I rip out my hair attempt to be creative.

14 comments:

MsPrufrock said...

Glad to see you back. Paxil gave me a sandy vagina, so after a few very uncomfortable rolls in the hay I had to get rid of it. I bet you're glad to know that.

I admire knitters. Well done, you.

Cat, Galloping said...

hee. this makes me think that all i need to do to get inspired to blog again is tell everyone i'm taking a break!

Lyrehca said...

Welcome back!

Joke said...

If you rip out your hair while knitting, I'm pretty sure you're doing it wrong. In which case, avoid crochet lest you perform an accidental tracheotomy.

-J.

Jenn said...

Welcome back! I'm glad it was a mini break!! Good luck with the knitting!

Andrea said...

I hope the new meds are better for ya!. And so glad to see you back ;)

Lara said...

i'm very glad to hear you've had some laughter, lady. welcome back to the blogging world. we're all glad to see you. :)

SUEB0B said...

Welcome home

Chrissie in Belgium said...

Well i am happy you are back and feeling better!

Mrs. Chicky said...

Welcome back. I can't wait to hear how the knitting is going to go. I've thought about doing that myself but I value my sanity too much. ;)

daysgoby said...

You're trying to calm yourself by poking holes in yarn?

Really, there must be an easier way....

TSM-terrifically superiorily mediocre said...

So now I'm totally scanning your site for pics of your red-haired-ness, just to see if I want to be you! I'm sure I do!

Sandy vagina? Ouchie. I kicked the drugs after a nice long round of Zoloft and Wellbutrin. I love love LOVE Wellbutrin. And people think I talk too much NOW? HA!

So, I have to razz you...your word verification says "noonwxra". You waxin at noon?

Oh, The Joys said...

I'm glad you're back. I miss you when you're gone.

julia said...

Thanks, guys. I may still freak out on occasion - fair warning.